MAUDE Adverse Event Report: JOHNSON & JOHNSON SURGICAL VISION, INC. COMPACT INTUITIV CONSOLE

JOHNSON & JOHNSON SURGICAL VISION, INC. COMPACT INTUITIV CONSOLE
Model Number SCP680300
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Capsular Bag Tear (2639); Vitrectomy (2643)
Date of Event 10/13/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(6).The system was evaluated by a field service engineer (fse).The field service found no issues with the unit.A field service checklist was performed.The unit complied with all factory settings.A review of records related to the device including labeling, complaint trending, and risk documentation will be performed.Upon completion of this review, if there is any further relevant information obtained, a supplemental medwatch will be filed.All pertinent information available to johnson & johnson surgical vision, inc has been submitted.
 
Event or Problem Description
It was reported a capsule tear occurred while the surgeon was performing epi nucleus and, due to the sudden stop of the system, a posterior capsular rupture (pcr) occurred.The system was restarted, and the surgeon proceeded with the surgery.The pcr enlarged and the surgeon decided to switch from a multifocal iol to a sensar 3-piece lens.The patient was aphakic at the end of the surgery for 1 hour 30 minutes.An unplanned vitrectomy was performed.The patient's outcome is unknown.
 
Additional Manufacturer Narrative
Correction g4: in the initial mdr, the date aware was missing.The correct date for g4 is 10/13/2020.

Brand Name
COMPACT INTUITIV CONSOLE
Common Device Name
COMPACT INTUITIV
Manufacturer (Section D)
JOHNSON & JOHNSON SURGICAL VISION, INC.
1700 e st andrew place
santa ana CA 92705
MDR Report Key10782455
Report Number3006695864-2020-00483
Device Sequence Number19867177
Product Code HQC
UDI-Device Identifier05050474573628
UDI-Public(01)05050474573628
Combination Product (Y/N)Y
Initial Reporter CountryIN
PMA/510(K) Number
K060366
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/06/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSCP680300
Device Catalogue NumberSCP680300
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer12/31/2020
Initial Report FDA Received Date11/03/2020
Supplement Report FDA Received Date01/06/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;